# SDR REXA2022100602224

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Part number: SH6703181115
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L LINTEL HAS 2.0" CRACK AT FS 280.00	REPAIRED STR 3 LINTEL IAW ENDEAVOR AIR EO# R53568.
